# SDR C2XA97IA311

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 12021059001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND PASSENGER DOOR CENTER AFT PROFILE ON DOOR STRUCTURE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PROFILE IAW EMB-120 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
